# SDR QXEA0300198

- Difficulty date: January 24, 2003
- Submitted: February 18, 2003
- Operation: Air carrier
- Aircraft: N346PH
- Make and model: Dhav DHC8202
- Aircraft serial: 477
- Aircraft time: 13,814 hours, 18,959 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Condition: Gouged
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - NR 2 NACELLE PANEL 424AR HAS A GOUGE IN CENTER OF PANEL.  REPAIRED IAW HORIZON AIR EA 2-71-193.
